Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

My brother got some attacks after every 4 or 5 days after taking of proxyvon. Is it normal?

hello doctor , my brother is 28 years old he is taking spasmo proxyvon from 10 years now he is in a rehabilitation and he got some attacks after every 4 or 5 this normal
Asked On : Thu, 4 Aug 2011
Answers:  3 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello shivam
welcome to hcm
thanks for the query
can you please mention what kind of attacks she is getting?
Answered: Thu, 4 Aug 2011
I find this answer helpful
  User's Response
actually he is getting attacks like epilepsy attacks and febrile covulsions. thnx
Answered: Thu, 4 Aug 2011
Psychiatrist Dr. Mahesh Kumar Suthar's  Response
Hello shivam,
Welcome to healthcare .

This is episode of convulsions which come during intoxication of proxyvon.
use of proxyvon leads to dependent of opioid derivative dextro-propoxyphene .
I have seen than patient develop intoxication seizures by theses capsules.
so first.
1. Proper detoxification is reqired
2. Plan for antidote after detoxification
3. Supervision and job regularity
4. regular follow .

Answered: Thu, 4 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor